# SDR C77A20150102001

- Difficulty date: December 29, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N632CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000244
- Aircraft time: 17,655 hours, 10,106 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Part serial: 1141
- Condition: Failed
- Location: Zone 700
- Part time: 17,661 hours, 10,110 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, EMERGENCY BRAKE FAULT EICAS MESSAGE ILLUMINATED.  FOLLOWED QRH & MESSAGE DID NOT GO OUT.  DECLARED AN EMERGENCY & FLIGHT HAS LANDED SAFELY.  NO ABNORMALITIES NOTED ON LANDING & ACFT TAXIED TO PARKING ON OWN POWER.
